MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number RTL10266DT
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We will submit a follow up when additional information is available.The end-user walked into the motionless device on the jetway.She gauged her leg about 6 inches long.An ambulance came to take her to the er.The er doctor was unable to completely sew up the injury.He gave her 4 stitches and instructed her not to get it wet.She was sent to a wound care specialist who added additional stitches to the wound.He defined the injury as an avulsion laceration.Antibiotics were prescribed to prevent infection.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key12495609
Report Number2438477-2021-00045
Device Sequence Number14376292
Product Code ITJ
UDI-Device Identifier00822383972497
UDI-Public822383972497
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2021
Report Date (Section F) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266DT
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/30/2021
Device Age15 MO
Event Location Other
Date Report to Manufacturer09/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/20/2021